Aa
A
A
A
Close
Heart Disease Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Itching pain in legs and torso

40 year old woman, controlled hypothyroidism, discovered recently that she has high cholesterol, taking levoxyl and fish oil daily
I am not but maybe 5-10lbs overweight and am not in a good exercise routine.  I try to do the cardio workout once every 2weeks.  Yesterday my legs started itching and then my torso.  It was itching so bad that it hurt.  I immediately got off of the treadmill and within a minute or two it stopped.  I am going back today and see if it happens again.  Nothing like this has ever happened.  
What happened?
3 Responses
Avatar universal
leeboy,

thanks for the post.


Im not quite sure what happened. Usually pain from blockages in the exterminties would present as tightness or fatigue in the backs of the thighs or calves. What you describe sounds more nonspecific, especially since it went to your torso. If you were wearing tight clothes or leggings it might of been due to that, or chaffing from your apparel.

See if it continues, if so, discuss it with your physician.

good luck
Avatar universal
Some people have allergic reactions to their own sweat.  I know it sounds silly but it has been documented.  It could be this.
1167932 tn?1263179316
A related discussion, Heart bypass and itching was started.
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Is a low-fat diet really that heart healthy after all? James D. Nicolantonio, PharmD, urges us to reconsider decades-long dietary guidelines.
Can depression and anxiety cause heart disease? Get the facts in this Missouri Medicine report.
Fish oil, folic acid, vitamin C. Find out if these supplements are heart-healthy or overhyped.
Learn what happens before, during and after a heart attack occurs.
What are the pros and cons of taking fish oil for heart health? Find out in this article from Missouri Medicine.
How to lower your heart attack risk.